# SDR CA980623008

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Propeller: Mcauly 1C160DTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  STONE DAMAGE FOUND ON THE LEADING EDGES OF THE BLADES.  SUBMITTER STATED THE BLADES WERE FOUND TO BE BELOW THE MINIMUM WIDTH, THE PROPELLER WAS RETURNED TO THE CUSTOMER AS IS.
